# SDR AALA202010309020

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 31,715 hours, 12,812 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Lack Of Lube
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SERVICE DOOR 1R GIRT BAR DIFFICULT TO ARM/DISARM.  CLEANED AND LUBRICATED FLOOR MOUNTED ESCAPE SLIDE BRACKETS AT 1R DOOR.
